×

Property N of homeomorphisms of the class \(W_ p\). (English) Zbl 0625.30024

Translation from Sib. Mat. Zh. 28, No.2(162), 140-148 (Russian) (1987; Zbl 0617.30023).

MSC:

30C62 Quasiconformal mappings in the complex plane
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] I. N. Pesin, ?Mappings that are quasiconformal in the mean,? Dokl. Akad. Nauk SSSR,187, No. 4, 740-742 (1969).
[2] T. Rado and P. V. Reichelderfer, Continuous Transformations in Analysis (with an Introduction to Algebraic Topology), Springer, Berlin (1955). · Zbl 0067.03506
[3] S. P. Ponomarev, ?An example of an ACTLP homeomorphism that is not absolutely continuous in the Banach sense,? Dokl. Akad. Nauk SSSR,201, No. 5, 1053-1054 (1971).
[4] Yu. G. Reshetnyak, ?Certain geometric properties of functions and mappings with generalized derivatives,? Sib. Mat. Zh.,7, No. 4, 886-919 (1966).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.